Hi! I've been on bupropion (Wellbutrin generic) for almost a month and a half and I've gained 10 pounds!!! In a month and a half?? I'm wondering if anyone else has gain. For ONE week out out that time time I was stressed because of finals. I haven't changed and eating patterns and I'm definitely not stressed now. Within this last week, I gained four pounds and I'm freaking out because I have my wedding in 4.5 months...
jr; Yes extra stress does not help and I also have a hard times around the Holidays. Just to let you know my friend when you first start This and many of the medications like it the first few weeks your symptoms get worse but they subside within a week or two then little by little you should start feeling better but the full blood level of this medication can be 6 to 8 weeks however you do start to feel better anytime around 4 weeks or so you should start to feel a bit better and remember it is the tough time of year for lots of us. Give this one a good try and remember the start is the worst part try and fight your way through that it could be well worth it and remember you are not along. Feel free to stop by and let us know how your doing just take it a few days at a time life does get better as we go. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 8 answers
Posted 10 Feb 2013 • 14 answers
Posted 14 Jan 2015 • 5 answers
Posted 8 Oct 2016 • 2 answers
Posted 15 May 2017 • 3 answers